# SDR 0300976312

- Difficulty date: May 17, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 17,963 hours, 2,208 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT SMOKE EMITTED FROM THE 3-28 OVEN IN THE NR 4 GALLEY.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN AND CONTROLLER.  OPERATIONAL CHECK GOOD.
